Dynamic Local Search for the Maximum Clique Problem

File Size Format
40530_1.pdf 458Kb Adobe PDF View
Title Dynamic Local Search for the Maximum Clique Problem
Author Pullan, Wayne John; Hoos, Holger H.
Year Published 2006
Publisher AI Access Foundation
Citation Journal of Artificial Intelligence Research, Vol. 25, pp. 159-185
Peer Reviewed Yes
Published Yes
Publisher URI http://www.jair.org/
Copyright Statement Copyright 2006 A I Access Foundation, Inc. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice